MAUDE Adverse Event Report: ST. JUDE MEDICAL 3 LESION NT1100 PAIN MANAGEMENT RF GENERATOR; GENERATOR, LESION, RADIOFREQUENCY

ST. JUDE MEDICAL 3 LESION NT1100 PAIN MANAGEMENT RF GENERATOR; GENERATOR, LESION, RADIOFREQUENCY
Model Number RFG-NT-1100
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2021
Type of Reportable Event Malfunction
Event or Problem Description
During the prf procedure, while lesioning, there were interruptions in output delivery.While attempting to lesion, there was a disruption in the delivery of current.The procedure was unable to be completed due to this issue.The system will be sent back for repair to resolved.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
One nt 1100 neurotherm rf generator was received for evaluation.The output current is outside of specification value and cannot be adjusted with potentiometer.Based on the provided information and the observed symptoms, the issue was isolated to an abnormal functioning microprocessor located on the upper assembly.Replacing the upper assembly resolved the reported problem.The generator was powered on; it initialized successfully and displayed the software application.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the information provided to abbott and the investigation performed, the root cause of the field reported issue was isolated to the potentiometer located in the upper assembly.

Brand Name
3 LESION NT1100 PAIN MANAGEMENT RF GENERATOR
Common Device Name
GENERATOR, LESION, RADIOFREQUENCY
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
MDR Report Key12698952
Report Number2184149-2021-00307
Device Sequence Number11769444
Product Code GXD
UDI-Device Identifier05415067022370
UDI-Public05415067022370
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K052878
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRFG-NT-1100
Device Catalogue NumberRFG-NT-1100
Device Lot Number6106214
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/04/2021
Supplement Date Received by Manufacturer10/28/2021
Initial Report FDA Received Date10/26/2021
Supplement Report FDA Received Date10/29/2021
Patient Sequence Number1